# SDR CALA2025010601820

- Difficulty date: January 3, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 64,520 hours, 28,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OFF-WING ESCAPE SLIDE INSTALL {A3NB-25-3-6280} - DURING OPS CHECK OF EMERGENCY LIGHT CIDS DISPLAYED EPSU INT LOAD EMER L MSG. UPDATING ROTABLE PARTS CHANGE WAS INDICATED - TT # 1559479 SN OFF 8303 .POWER SUPPLY, P  OFF 31-3350-9-9001 8303 ON 31-3350-9-9001 1024 REPLACED CHARGER AND BATTERY PACK IRW AMM 33-51-38 ON MID LEFT HAND SECTION OPS CHECK GOOD.PARTS USED:  18-3351-3-0001,QTY :1  31-3350-9-9001,QTY :1
